# SDR SWAA2024030849681

- Difficulty date: February 6, 2024
- Submitted: March 8, 2024
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 65,480 hours, 39,229 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUELING PANEL (621GB) FUEL GAUGE PANEL IS CORRODED<[01] REPLACED WING REFUEL PANEL (P15) PER AMM 28-21-00-000-801; INSTALLED PER AMM 28-21-00-400-801 STEP 3.A THRU 3.G. PERFORMED GOOD BONDIG CHECK RECORDING VALUE 0.7 MILLIOHMS  BONDING METER: ID: ATS2155 DUE DATE: 06/2024;[02] VERIFIED CORRECTIVE ACTION 1;[03] COMPLETED STEP 1.;[04] VERIFIED CORRECTIVE ACTION ITEMS OPS CHECK GOOD ; CARD COMPLETE
